# SDR USAAF96011

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Bracket
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GSO - AFTER TAKEOFF, CREW RECEIVED THE RED WARNING LIGHT FOR THE RIGHT MAIN LANDING GEAR.  CREW COULD NOT GET THE LIGHT TO EXTINGUISH.  FLIGHT RETURNED FILED AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE RIGHT GEAR UPLOCK BRACKET.  (M)
